# SDR SWAA2012082706998

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 81,819 hours, 61,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW M/M.
